Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vaginal Bleeding Cervical Cancer Pain Muscle Spasm

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Cancers

... Table of Contents What is Cancer? Kaposi's Sarcoma (KS) Lymphoma Cervical Cancer Conclusion What is Cancer? Cancer refers to the abnormal and uncontrolled growth of certain cells that can interfere with normal body functions. Cancer can spread (metastasize) from where it originates to other organs
Ask the Experts

Muscle spasms in legs- Due to HIV meds?

Dear DoctorI have been on Atripla for just over 1 year. Overthe past week or so I have been suffering from muscle spasms in my calves at irregular intervals. This does not happen after exercise so I am sure not a dehydration problem. Th eproblem...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...peripheral neuropathy (can occasionally). Nerve compression or some form of vascular occlusion would be two fairly common causes of muscle spasms so a good clinical evaluation is indicated. Some hormonal or electrolyte abnormalities, restless... Read more »

Severe Muscle Spasms

I am a 46 y/o male, HIV+ since sometime between 1980-84. I took Rescriptor & Combivir beginning when Rescriptor was in Phase II studies, (aprox. 1993). In July, 2008, my doctor changed my meds to Isentress, Prezista, Norvir and Didanosine due to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...option for you as the NRTI backbone). A thorough neurologic/muscle evaluation is needed to sort out the possible causes of your muscle spasms in order to devise a treatment plan. I haven't seen much of a signal regarding raltegravir or... Read more »

muscle spasms in hands and legs

I recently changed my meds. I am now taking isentress, norvir, reytataz,and viread. Though I am responding very according to my lab values, I have noticed increased muscle wasting in my face and legs. Recently I have begun to have severe muscle...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Raltegravir cause aggravate or cause muscle cramps in a small subset of patients (? 5-10%). Muscle cramps less likely due to the ritonavir/atazanavir. A through history and physical is suggested. Hepatitis C is also linked to muscle cramps further... Read more »

muscle spasms in the neck

I have been on Crixivan for about 12 years. About 16 months ago I began having severe spasms in my neck and shoulders which feel like jolts going up to the base of my brain. My new HIV physician said it may be from the Crixivan. I have had a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...radiographic studies (CT or MRI of cervical spine /neck if indicated) is recommended to sort out the possible factors leading to your muscle spasms in the neck. Spasms in the neck would rarely be due to indinavir (Crixivan) so I would generally... Read more »
Articles
Gay Men's Health Crisis

Anal Cancer, HIV and Gay/Bisexual Men

...80 anal cancer cases per 100,000 people. Anal cancer is caused by the same strains of Human Papilloma Virus (HPV) that cause cervical cancer in women. HPV is the most common sexually transmitted infection. 2 There are over 100 different types... Read more »
The Well Project

Gynecological Problems

...Symptoms include itching, burning, and pain around your vagina, labia, or anal area. You may also have a thick, cottage cheese-like vaginal discharge. HIV-positive women often have recurring yeast infections that are difficult to treat. You are... Read more »
AIDS InfoNet

Human Papillomavirus (HPV)

...examined under a microscope. The cells are examined for abnormalities that may indicate abnormal cell changes, such as dysplasia or cervical cancer. In 2009 the FDA approved two tests that use the sample collected by a Pap test. These tests look... Read more »
AIDS InfoNet

Marijuana

...cause blindness. Marijuana also reduces nausea and vomiting in patients taking chemotherapy treatment for cancer. It reduces muscle spasms in people with nerve problems like multiple sclerosis and can help treat some types of pain. These uses led... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

What foolish and senseless behavior. Please Help!

Posted by brainshom, 1 Reply
About 2 months ago, I did something that was completely out of my character and now I am scared as hell. I was new in the neighborhood and had a one night stand with a girl whom I later found out was/is a prostitute. Had I known she was a sex... Read more »

muscle spasm/tremors/shaking/tremble/jerking

Posted by Anonymous, 2 Replies
does anyone here has such symptoms????? really appreciate your advise. Read more »